Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

Zero-sum free sets with small sum-set


Authors: Gautami Bhowmik, Immanuel Halupczok and Jan-Christoph Schlage-Puchta
Journal: Math. Comp. 80 (2011), 2253-2258
MSC (2010): Primary 11B75; Secondary 11B50
Published electronically: April 26, 2011
MathSciNet review: 2813358
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a zero-sum free subset of $ \mathbb{Z}_n$ with $ \vert A\vert=k$. We compute for $ k\leq 7$ the least possible size of the set of all subset-sums of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11B75, 11B50

Retrieve articles in all journals with MSC (2010): 11B75, 11B50


Additional Information

Gautami Bhowmik
Affiliation: Université de Lille 1, Laboratoire Paul Painlevé, UMR CNRS 8524, 59655 Villeneuve d’Ascq Cedex, France
Email: bhowmik@math.univ-lille1.fr

Immanuel Halupczok
Affiliation: Institut für Mathematische Logik und Grundlagenforschung, Universität Münster, Einsteinstraße 62, 48149 Münster, Germany
Email: math@karimmi.de

Jan-Christoph Schlage-Puchta
Affiliation: Mathematisches Institut, Eckerstr. 1, 79104 Freiburg, Germany
Email: jcp@math.uni-freiburg.de

DOI: https://doi.org/10.1090/S0025-5718-2011-02385-9
Received by editor(s): June 4, 2009
Received by editor(s) in revised form: October 29, 2009
Published electronically: April 26, 2011
Additional Notes: The second author was supported by the Fondation sciences mathématiques de Paris
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.